# SDR CALA2023040401024

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 70,529 hours, 30,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 5341-01231 REV B OP 1 (AIRBUS SB A320-53-1491 REV 00), CRACKS WERE FOUND AT FR68 LHS STGR 22 WEB HORIZONTAL FLANGE RADIUS AND IN A STOP FITTING HOLE. EMENTS.  ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER PART 2 O REACHES 49,948 TOTAL FLIGHT CYCLES.  ACCOMPLISH REPEAT INSPECTIO F LATEST REVISION OF EC/RA 5341-01384 ON OR BEFORE THE AIRCRAFT NS AT INTERVALS NOT TO EXCEED 19,700 FLIGHT CYCLES THEREAFTER. LH FR68 AT STGR22 INNER CAP AND WEB HORIZONTAL FLANGE WAS REPAIR ED AT BFM. REPAIR IS A PERMANENT SOLUTION WITH INSPECTION REQUIR ADD EMP:V933868 CARRY APPROVED PER ECRA 5341-01384.  ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5341-01384 ON OR BEFORE THE AIRCRAFT REACHES 49,948 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 19,700 FLT CYCLES THEREAFTER. INSPECTIONS ACCOMPLISHED ON STENGINEERING NRC 53054 QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
